RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1973, Volume 16, Number 2, Pages 224–232 (Mi tmf3753)  

Spin states in dual model with fermions

M. V. Ioffe, S. N. Manida


Abstract: The operator formalism is used to construct intermediate states with definite mass and spin in the meson and fermion channels of the Neveu–Schwarz four-particle dual amplitude. Explicit expressions are obtained for the norm of these states.

Full text: PDF file (982 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1973, 16:2, 791–797

Received: 10.05.1972

Citation: M. V. Ioffe, S. N. Manida, “Spin states in dual model with fermions”, TMF, 16:2 (1973), 224–232; Theoret. and Math. Phys., 16:2 (1973), 791–797

Citation in format AMSBIB
\Bibitem{IofMan73}
\by M.~V.~Ioffe, S.~N.~Manida
\paper Spin states in dual model with fermions
\jour TMF
\yr 1973
\vol 16
\issue 2
\pages 224--232
\mathnet{http://mi.mathnet.ru/tmf3753}
\transl
\jour Theoret. and Math. Phys.
\yr 1973
\vol 16
\issue 2
\pages 791--797
\crossref{https://doi.org/10.1007/BF01037131}


Linking options:
  • http://mi.mathnet.ru/eng/tmf3753
  • http://mi.mathnet.ru/eng/tmf/v16/i2/p224

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:185
    Full text:74
    References:18
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019